# SDR USAA950454

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 33100007
- Condition: Fired
- Location: Apu
- Stage of operation: AP
- Nature of condition: N, F
- Precautionary procedure: O

## Discrepancy

PHL - FLT NR 0298 - ON APPROACH, CREW RECEIVED AND APU FIRE INDICATION.  THE APU AUTOMATICALLY SHUTDOWN AND THE BOTTLE FIRED, P/N 33100007.  THERE WERE NO OTHER INDICATIONS OF A FIRE.  MAINTENANCE INSPECTED THE APU FIRE EXIT SYSTEM.  THE FIRE EXTINGUISHER BOTTLE WAS REPLACED.  OPERATIONS CHECKED GOOD.  (M)
